Cetrine Cetrine Allergy 1mg/ml Cetirizine Oral Solution 200ml

€9.99

Code CETRINE-LIQUID


Add to Basket
Product Info

Cetrine Allergy Oral Solution is a non-drowsy antihistamine used for the relief of the symptoms of hayfever (seasonal allergic rhinitis) and allergies such as dust or pet allergies (perennial allergic rhinitis)and rashes associated with hives and itching (chronic idiopathic urticaria).
Symptoms relieved can include sneezing, runny or blocked nose, red or watery eyes and red, itchy skin.

10ml (equals to 2 measuring spoons ) contains 10 mg of cetirizine dihydrochloride.

You Must Be Aged Over 18 Years To Purchase This Product.

How To Use

Adults and adolescents above 12 years old - 10mg once daily as 10ml oral solution (2 full measuring spoons)

Children between 6-12 years - 5mg twice daily as 5 ml (one full measuring spoon) twice daily

Children between 2 and 6 years old - 2.5mg twice daily as 2.5ml oral solution ( a half-measuring spoon) twice daily.

Active Ingredients

10ml (equals to 2 measuring spoons ) contains 10 mg of cetirizine dihydrochloride.

Delivery Info

Deliveries in Republic Of Ireland and Northern Ireland

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible. Most orders placed before 2pm on a weekday will be delivered next working day.

Deliveries To England, Scotland and Wales

Deliveries to these UK addresses are continuing as normal via Royal Mail Tracked 48 service.

International Deliveries Outside of Ireland and UK and Canada

Postal networks around the world have been severely impacted by the Covid-19 crises. As a result, most countries are no longer accepting incoming international mail. As a result, we unfortunately have to withdraw the option to select these countries as a delivery address.

For more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Cetrine Allergy 1mg/ml oral solution contains Cetirizine Dihydrochloride 10mg, in a clear, colourless liquid with a banana flavour. 

What is Cetrine Allergy Oral Solution for?
Cetrine Allergy Oral Solutionis an antihistamine, indicated for the relief of symptoms of hayfever (seasonal allergic rhinitis), perrenial allergic rhinitis and from hives and itching, also known as chronic idiopathic urticaria.

Who can take  Cetrine Allergy Oral Solution ?
Adults and children aged over 2 years.

How to take  Cetrine Allergy Oral Solution ?

Adults and adolescents above 12 years old - 10mg once daily as 10ml oral solution (2 full measuring spoons)

Children between 6-12 years - 5mg twice daily as 5 ml (one full measuring spoon) twice daily

Children between 2 and 6 years old - 2.5mg twice daily as 2.5ml oral solution ( a half-measuring spoon) twice daily.

If you are pregnant

Cetrine Allergy Oral Solution should not be taken by pregnant women. 

Driving and using machinery
Cetrine Allergy Oral Solution is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug.

Use of alcohol while taking Cetrine Allergy Oral Solution
As with all antihistamine, it is recommended to avoid taking alcohol at the same time as this medication. 

Common Side Effects (up to 1 in 10 patients)
Fatigue, dry mouth, nausea, diarrhoea, dizziness, headache, somnolence, sore throat, nasal inflammation.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty